Article citationsMore>>

W. R. Stephenson and M. Gosh, “Two Sample Non-Parametric Tests Based on Subsamples,” Communications in Statistics— Theory and Methods, Vol. 14, No. 7, 1985, pp. 1669-1684.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.